Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I am having numbness in my feet due to parkinsons disease

Asked On : Sun, 28 Feb 2010
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. Parkinson's disease can cause sensory symptoms in a few.. The numbness may be due to the disease or few other co existing conditions such as diabetes, vitamin deficiency too.. Hence you may have to modify the medications being used for parkinson's disease with multivitamin drugs.. Consult your neurologist who can make the necessary modifications...

Answered: Sun, 28 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor